An optimal projection method for solving a class of integral equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 333-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a17,
author = {N. S. Gabbasov},
title = {An optimal projection method for solving a class of integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {333--335},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a17/}
}
N. S. Gabbasov. An optimal projection method for solving a class of integral equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 333-335. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a17/